# SDR DALA2017091406880

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Tab
- Condition: Stuck
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUDDER INSTALLATION, RUDDER CONTROL TAB WAS STRUCK ON RT SIDE.
